MathSciNet Relay Station
MathSciNet bibliographic data
MR1443896 (98c:22002) 22D40 (22E40 28C10 28D15 58F11)
Witte, Dave Correction and extension of: "Measurable quotients of unipotent translations on homogeneous spaces'' [Trans. Amer. Math. Soc. 345 (1994), no. 2, 577–594; MR1181187 (95a:22005)]. Trans. Amer. Math. Soc. 349 (1997), no. 11, 4685–4688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement